Per citar aquest document: https://ddd.uab.cat/record/150710
Scopus: 5 cites, Web of Science: 4 cites,
Global dynamics of a Lotka-Volterra model with two predators competing for one prey
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Xiao, Dongmei (Shanghai Jiao Tong University(China). Department of Mathematics)

Data: 2014
Resum: In this paper we study the global dynamics of 3–dimensional predator prey Lotka–Volterra systems, which describes two predators competing for food or shared one resource. From theoretical analysis on all parameters of this system, we show that if the resource for prey is limited, then there exist some values of parameters such that two predators and one prey coexist and their population are asymptotic to steady states. Otherwise, at least one of two predator species is extinct. On the other hand, if the resource for prey is unlimited, then there are the complete classification of parameters values such that the system has two possible global dynamics. Either every solution of the system is asymptotic to a closed orbit, or to the equilibrium in the invariant coordinate plane, or every solution of the system is a periodic orbit except the equilibrium in the positive octant of R3. This implies that the principle of competitive exclusion holds for some values of parameters of the Lotka–Volterra system, and it does not hold for the other values of parameters of the Lotka–Volterra system. Hence, there are only two coexistence styles for all three species: periodic oscillation or steady states, which depends on the resource for prey. The results have an importance biological implication in pest control.
Nota: Número d'acord de subvenció MICINN/MTM 2008–03437
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Agraïments: The second author has been partially supported by the National Natural Science Foundations of China (No.10831003 & No.10925102) and the Program of Shanghai Subject Chief Scientists (No.10XD1406200).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Lotka-Volterra model ; Predator–prey ; Global dynamics ; Extinction ; Coexistence
Publicat a: SIAM Journal on Applied Mathematics, Vol. 74 Núm. 2 (2014) , p. 434-453, ISSN 1095-712X

DOI: 10.1137/130923907


Preprint
21 p, 380.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir